Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. D'Aprile - D. Mugnai

Non-Existence Results for the Coupled Klein-Gordon-Maxwell Equations

created by mugnai on 08 Feb 2005

[BibTeX]

Published Paper

Inserted: 8 feb 2005

Journal: Adv. Nonlinear Stud.
Volume: 4
Number: 3
Pages: 307-322
Year: 2004

Abstract:

In this paper we obtain some non-existence results for the Klein--Gordon equation coupled with the electrostatic field. The method relies on the deduction of some suitable Poho\u{z}aev identity which provides necessary conditions to get existence of nontrivial solutions. The case of Maxwell-Schrödinger type coupled equations is also considered.

Keywords: Klein-Gordon-Maxwell system, Schrödinger-Maxwell system, non-existence, bound states


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1